# SDR AALA20090723TUL43

- Difficulty date: March 12, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 85,722 hours, 15,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION FOUND UNDER CARGO FITTING AT STATION 612 FORWARD CARGO DOOR CUTOUT.  ADDITIONAL CORROSION FOUND IN TWO HOLES JUST AFT OF STATION 612.  REPAIRED IN ACCORDANCE WITH SRM 53-00-015 FIG 101 AND MRB 767-3154.
